Journal of Symbolic Logic

Projective Algebra and the Calculus of Relations

A. R. Bednarek and S. M. Ulam

Full-text: Remote access If you are a member of the ASL, log in to Euclid for access.
Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic Volume 43, Issue 1 (1978), 56-64.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
http://projecteuclid.org/euclid.jsl/1183740106

JSTOR
links.jstor.org

Mathematical Reviews number (MathSciNet)
MR495117

Zentralblatt MATH identifier
0388.03026

Citation

Bednarek, A. R.; Ulam, S. M. Projective Algebra and the Calculus of Relations. Journal of Symbolic Logic 43 (1978), no. 1, 56--64. http://projecteuclid.org/euclid.jsl/1183740106.


Export citation